# SDR UALA2011052702590

- Difficulty date: May 27, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 78,975 hours, 12,739 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 198
- Condition: Overheated
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK TEMP EICAS DISPLAYED. NO RESET PER CHECK LIST. REPLACED LEFT PACK ACM PER MM.
